Alert archive / Oklahoma / Wind Advisories in 2026

Wind Advisory 7, NWS Norman, OK

March 26, 202642 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Mar 26, 2026, 1:07 AM CDT for 42 counties in Oklahoma; 8 counties in Texas. It took effect at Mar 27, 2026, 12:00 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2026, 1:07 AM CDT (06:07 UTC)
In effect from
Mar 27, 2026, 12:00 AM CDT
Expired
Mar 27, 2026, 7:00 PM CDT
In force
19 hr
Issued by
NWS Norman, OK
All 50 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2026-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2026-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

326 
WWUS74 KOUN 260607
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
107 AM CDT Thu Mar 26 2026

OKZ004>031-033>042-044>046-050-TXZ083>090-262015-
/O.NEW.KOUN.WI.Y.0007.260327T0500Z-260328T0000Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Cotton-Jefferson-
Carter-Love-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Clay-
Including the cities of Ryan, Wellston, Watonga, Granite, Hammon,
Frederick, Kingfisher, Purcell, Scotland, Norman, Alva, Meeker,
Buffalo, Wewoka, Altus, Ardmore, Okeene, Walters, Cordell,
Hollis, Fairview, Lindsay, Cherokee, Carmen, Knox City, Ponca
City, Woodward, Stillwater, Chickasha, Chandler, Vernon, Sulphur,
Wichita Falls, Taloga, Seminole, Pauls Valley, Hobart, Vici,
Davis, Sheppard AFB, Pond Creek, Archer City, Okarche, Marietta,
Newcastle, Laverne, Arnett, Helena, Henrietta, Lakeside City,
Mustang, Medford, Moore, Snyder, Gage, Sayre, Weatherford,
Tuttle, Seiling, Lamont, Mangum, Waurika, Cheyenne, Elk City,
Stroud, Guthrie, Munday, Oklahoma City, Hennessey, Lawton,
Clinton, Holliday, Yukon, Shawnee, Crowell, Quanah, Blackwell,
Perry, Duncan, Sentinel, Thackerville, Shattuck, Ada, Wynnewood,
Prague, Enid, Leedey, Burns Flat, Hinton, Blanchard, El Reno,
Davenport, Seymour, Anadarko, Geary, Wakita, Concho, Fargo,
Ringling, and Temple
107 AM CDT Thu Mar 26 2026

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT 
FRIDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, northern, northwest, 
  southern, southwest, and western Oklahoma and northern Texas.

* WHEN...From midnight tonight to 7 PM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JP
4 follow-up statements
618 
WWUS74 KOUN 261509
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1009 AM CDT Thu Mar 26 2026

OKZ005>026-270515-
/O.NEW.KOUN.WI.Y.0008.260326T1700Z-260327T0000Z/
/O.CON.KOUN.WI.Y.0007.260327T0500Z-260328T0000Z/
Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-Noble-Roger
Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham-Washita-
Caddo-Canadian-Oklahoma-Lincoln-
Including the cities of Alva, Seiling, Cheyenne, Kingfisher,
Shattuck, Clinton, Guthrie, Mustang, Fargo, Burns Flat, Enid,
Cordell, Hinton, Geary, Hennessey, Stroud, Woodward, Pond Creek,
Sentinel, Stillwater, Carmen, Chandler, Vici, Gage, Cherokee,
Medford, Helena, Lamont, Watonga, Sayre, Fairview, Oklahoma City,
Blackwell, Yukon, Arnett, Meeker, Wakita, Prague, Hammon, Concho,
Leedey, Taloga, Okarche, Wellston, Perry, El Reno, Okeene,
Anadarko, Elk City, Ponca City, Weatherford, and Davenport
1009 AM CDT Thu Mar 26 2026

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT 
FRIDAY...

* WHAT...For the first Wind Advisory this afternoon, south winds 20 
  to 30 mph with gusts up to 45 mph expected. For the second Wind 
  Advisory tonight and tomorrow, northeast winds 25 to 35 mph with 
  gusts up to 55 mph expected.

* WHERE...Portions of central, northern, northwest, southwest, and 
  western Oklahoma.

* WHEN...For the first Wind Advisory, until 7 PM CDT this evening. 
  For the second Wind Advisory, from midnight tonight to 7 PM CDT 
  Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ004-027>031-033>042-044>046-050-TXZ083>090-270515-
/O.CON.KOUN.WI.Y.0007.260327T0500Z-260328T0000Z/
Harper-Grady-McClain-Cleveland-Pottawatomie-Seminole-Harmon-Greer-
Kiowa-Jackson-Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-
Cotton-Jefferson-Carter-Love-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Pauls Valley, Lakeside City, Knox City,
Buffalo, Ada, Blanchard, Lawton, Lindsay, Wichita Falls, Laverne,
Walters, Shawnee, Ringling, Purcell, Ryan, Tuttle, Chickasha,
Wewoka, Temple, Waurika, Scotland, Seymour, Frederick, Moore,
Wynnewood, Hobart, Ardmore, Vernon, Marietta, Thackerville,
Hollis, Duncan, Mangum, Snyder, Crowell, Henrietta, Quanah,
Sheppard AFB, Granite, Norman, Seminole, Davis, Altus, Newcastle,
Munday, Holliday, Archer City, and Sulphur
1009 AM CDT Thu Mar 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT 
FRIDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, northwest, southern, 
  and southwest Oklahoma and northern Texas.

* WHEN...From midnight tonight to 7 PM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAD
842 
WWUS74 KOUN 261511
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1011 AM CDT Thu Mar 26 2026

OKZ005>026-270515-
/O.CON.KOUN.WI.Y.0008.260326T1700Z-260327T0000Z/
/O.CON.KOUN.WI.Y.0007.260327T0500Z-260328T0000Z/
Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-Noble-Roger
Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham-Washita-
Caddo-Canadian-Oklahoma-Lincoln-
Including the cities of Alva, Seiling, Cheyenne, Kingfisher,
Shattuck, Clinton, Guthrie, Mustang, Fargo, Burns Flat, Enid,
Cordell, Hinton, Geary, Hennessey, Stroud, Woodward, Pond Creek,
Sentinel, Stillwater, Carmen, Chandler, Vici, Gage, Cherokee,
Medford, Helena, Lamont, Watonga, Sayre, Fairview, Oklahoma City,
Blackwell, Yukon, Arnett, Meeker, Wakita, Prague, Hammon, Concho,
Leedey, Taloga, Okarche, Wellston, Perry, El Reno, Okeene,
Anadarko, Elk City, Ponca City, Weatherford, and Davenport
1011 AM CDT Thu Mar 26 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT 
FRIDAY...

* WHAT...For the first Wind Advisory this afternoon, south winds 20 
  to 30 mph with gusts up to 45 mph expected. For the second Wind 
  Advisory tonight and tomorrow, northeast winds 25 to 35 mph with 
  gusts up to 55 mph expected.

* WHERE...Portions of central, northern, northwest, southwest, and 
  western Oklahoma.

* WHEN...For the first Wind Advisory, until 7 PM CDT this evening. 
  For the second Wind Advisory, from midnight tonight to 7 PM CDT 
  Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ004-027>031-033>042-044>046-050-TXZ083>090-270515-
/O.CON.KOUN.WI.Y.0007.260327T0500Z-260328T0000Z/
Harper-Grady-McClain-Cleveland-Pottawatomie-Seminole-Harmon-Greer-
Kiowa-Jackson-Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-
Cotton-Jefferson-Carter-Love-Hardeman-Foard-Wilbarger-Wichita-
Knox-Baylor-Archer-Clay-
Including the cities of Pauls Valley, Lakeside City, Knox City,
Buffalo, Ada, Blanchard, Lawton, Lindsay, Wichita Falls, Laverne,
Walters, Shawnee, Ringling, Purcell, Ryan, Tuttle, Chickasha,
Wewoka, Temple, Waurika, Scotland, Seymour, Frederick, Moore,
Wynnewood, Hobart, Ardmore, Vernon, Marietta, Thackerville,
Hollis, Duncan, Mangum, Snyder, Crowell, Henrietta, Quanah,
Sheppard AFB, Granite, Norman, Seminole, Davis, Altus, Newcastle,
Munday, Holliday, Archer City, and Sulphur
1011 AM CDT Thu Mar 26 2026

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT 
FRIDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, northwest, southern, 
  and southwest Oklahoma and northern Texas.

* WHEN...From midnight tonight to 7 PM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAD
525 
WWUS74 KOUN 270732
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
232 AM CDT Fri Mar 27 2026

OKZ004>031-033>042-044>046-050-TXZ083>090-272000-
/O.CON.KOUN.WI.Y.0007.000000T0000Z-260328T0000Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Cotton-Jefferson-
Carter-Love-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Clay-
Including the cities of Altus, Guthrie, Temple, Hinton, Carmen,
Walters, Medford, Hammon, Seiling, Okeene, Lawton, Burns Flat,
Shawnee, Ryan, Helena, Woodward, Stroud, Oklahoma City, Quanah,
Vici, Sentinel, Ada, Pond Creek, Munday, Newcastle, Duncan,
Davis, Weatherford, Marietta, Cherokee, Davenport, Kingfisher,
Sheppard AFB, Wynnewood, Hennessey, Wichita Falls, Thackerville,
Yukon, Blanchard, El Reno, Ponca City, Lakeside City, Snyder,
Ardmore, Hobart, Norman, Perry, Fairview, Crowell, Scotland,
Sulphur, Knox City, Mustang, Sayre, Arnett, Vernon, Clinton,
Stillwater, Enid, Henrietta, Prague, Alva, Cheyenne, Cordell,
Archer City, Hollis, Geary, Seminole, Ringling, Fargo, Laverne,
Leedey, Wellston, Watonga, Anadarko, Purcell, Moore, Gage,
Waurika, Wewoka, Frederick, Lamont, Granite, Wakita, Buffalo, Elk
City, Seymour, Okarche, Lindsay, Taloga, Chandler, Blackwell,
Chickasha, Tuttle, Mangum, Shattuck, Holliday, Meeker, Concho,
and Pauls Valley
232 AM CDT Fri Mar 27 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, northern, northwest, 
  southern, southwest, and western Oklahoma and northern Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
820 
WWUS74 KOUN 272354
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
654 PM CDT Fri Mar 27 2026

OKZ004>031-033>042-044>046-050-TXZ083>090-280100-
/O.EXP.KOUN.WI.Y.0007.000000T0000Z-260328T0000Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Cotton-Jefferson-
Carter-Love-Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-
Clay-
Including the cities of Chickasha, Sulphur, Hennessey, Moore,
Buffalo, Stroud, Hollis, Taloga, Woodward, Okarche, Wynnewood,
Oklahoma City, Fairview, Alva, Concho, Ponca City, Clinton,
Holliday, Seminole, Mangum, Pond Creek, Laverne, Elk City,
Medford, Sentinel, Kingfisher, Arnett, Mustang, Wichita Falls,
Norman, Wellston, Wewoka, Wakita, Burns Flat, Helena, Lamont,
Newcastle, Purcell, Davenport, Leedey, Knox City, Watonga,
Vernon, Archer City, Seymour, Lakeside City, Scotland,
Thackerville, Perry, Gage, Granite, Guthrie, Sheppard AFB, Fargo,
Vici, Weatherford, Anadarko, Snyder, Meeker, Frederick, Enid,
Ada, Crowell, Quanah, Hinton, Stillwater, Hammon, Pauls Valley,
Prague, Yukon, Walters, Temple, Shawnee, Seiling, Sayre,
Cheyenne, El Reno, Chandler, Lindsay, Ryan, Altus, Lawton,
Ardmore, Munday, Duncan, Marietta, Geary, Henrietta, Ringling,
Blanchard, Tuttle, Cherokee, Hobart, Carmen, Blackwell, Davis,
Shattuck, Waurika, Okeene, and Cordell
654 PM CDT Fri Mar 27 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds continue to decrease and the wind advisory will be allowed to 
expire.

$$

Ware

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 25, 10:23 PM CDT, 2 hours 44 minutes earlier. Its key messages:

  • Updated at 1020 PM CDT Wed Mar 25 2026
  • Record heat likely Wednesday into Thursday with near-critical fire weather conditions Thursday and Friday.
  • Strong winds possible behind a cold front on Friday.
  • Cooler Friday into Saturday.
  • Low chances for rain or an elevated storm Thursday night across far northern OK.
Area forecast discussion, Mar 25, 10:23 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1023 PM CDT Wed Mar 25 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1020 PM CDT Wed Mar 25 2026

- Record heat likely Wednesday into Thursday with near-critical
  fire weather conditions Thursday and Friday.

- Strong winds possible behind a cold front on Friday.

- Cooler Friday into Saturday.

- Low chances for rain or an elevated storm Thursday night across
  far northern OK.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 219 PM CDT Wed Mar 25 2026

Today is shaping up to be hot and breezy with elevated fire weather
conditions in northwest Oklahoma.

Fire Weather: Elevated RFTIs in northwest and parts of western
Oklahoma will be driven by low RH values as a dryline nudges across
the border this afternoon. An RFD is in effect for this area.

Heat: Temperatures are still expected to break records this
afternoon under the influence of warm southerly flow and sunny skies.

Winds will remain somewhat breezy overnight. Lows will be in the 60s.

Day

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 219 PM CDT Wed Mar 25 2026

Fire weather and strong winds will be the headlines for Thursday
and Friday as wind-driven RFTIs become elevated to near critical.
Heat will be a secondary concern on Thursday with records again on
the line.

Thursday's fire weather will be primarily wind driven as strong
southerly flow develops ahead of an incoming front. The low level
jet axis is forecast to run roughly along a line from Ponca City to
near Elk City during peak mixing hours (as it shifts eastward
through the day) allowing for winds of 25 to 30 mph, gusting to 40
mph. Northwest Oklahoma will have an RH component (offset partially
by not quite as strong winds) to RFTI as the dryline nudges across
the border again.

Thursday night will see good to excellent RH recovery (60 to 70
percent in northwest OK to near 80 percent everywhere else), but
winds will remain gusty. A cold front will arrive overnight,
bringing a shift to northerly winds. The strongest winds of the
period will be just behind this front, especially as we approach mid
morning on Friday. A wind advisory will likely be needed for this
period. Additionally, there are some low chances for light
showers/storms (unfortunately, no beneficial rain) across far
northern Oklahoma Thursday night. These will present a low chance
for dry lightning, however.

Strong north to northeast winds on Friday will result in another day
of elevated to near critical RFTIs despite cooler temperatures
(highs in the 60s) behind the front. RH values will be in the 20 to
35 percent range (lowest RHs in the northwest) in the area of
concern.

RH recovery Friday night will be modest (around 50 percent). Low
temperatures will drop as low as the mid 30s across northern
Oklahoma Friday night.

Day

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 158 AM CDT Wed Mar 25 2026

Southerly winds make a return on Saturday and with one more day of
mild seasonably normal temperatures.  A low-level jet redevelops
both Saturday & Sunday nights resulting in breezy & gusty south
winds on Sunday & Monday.  Sunday will also be the start of a
warming trend with afternoon highs in the 80s.  The return of hot &
dry air and gusty winds over still dry ground vegetation will also
increase the fire weather danger across parts of our area on Sunday
& Monday afternoons.

&&

.AVIATION...
(06Z TAFS)
Issued at 1020 PM CDT Wed Mar 25 2026

VFR conditions are expected through the period. Low-level winds
shear remains possible the remainder of tonight with a strong
low-level jet in place. South winds will increase and become
gusty Thursday morning and remain gusty through Thursday evening
ahead of a cold front. The front will likely reach portions of
northern OK before midnight Thursday night, bringing a shift to
strong northeast winds behind it.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  92  51  63 /   0   0  10   0
Hobart OK         62  95  49  62 /   0   0   0   0
Wichita Falls TX  63  94  56  69 /   0   0   0   0
Gage OK           62  99  43  60 /   0   0  10   0
Ponca City OK     65  94  47  62 /   0   0  20   0
Durant OK         63  87  60  72 /   0   0   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning from 9 AM to 10 PM CDT Thursday for OKZ004>031-
     033>040-044-045.

TX...Red Flag Warning from 9 AM to 10 PM CDT Thursday for TXZ083>090.

&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....68
AVIATION...08

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 10:09 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 16 more9 hr
Mar 26, 1:35 PM CDTRed Flag WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 37 more29 hr

Nearby

Wind Advisories in Oklahoma, 2026Wind Advisories in Texas, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.